# SDR SWAA2022032273534

- Difficulty date: February 16, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737*
- Aircraft serial: 33856
- Aircraft time: 60,221 hours, 35,821 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 544AB
- Condition: Delaminated
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FORWARD FAIRING 544AB ACCESS PANEL AT LT WING 2022-80265 / [01] TOOL USED: CALIPER: P/N:500-752-20 S/N:B16101362 DUE DATE:05-NOV-22;[02] TOOL USED: HOTBONDER: P/N:HCS9200B S/N:18175478 DUE DATE: 05-AUG-22;[03] TOOL USED: HOTBONDER: P/N:HCS9200B-AV S/N:18185781 DUE DATE:16-JAN-23;[04] TOOL USED: SCALE P/N:CL5000 S/N:AE-407336 DUE DATE:16-AUG-22;[05] TOOL USED: HOT BONDER P/N:HCS9200B S/N:15102320 DUE DATE:16-JAN-23.;[06] TOOL USED MULTIMETER P/N: FLUKE-87 ; S/N: 193700733 ; DUE DATE: 22-SEP-22.;[07] REPAIRED FORWARD FAIRING 544AB ACCESS PANEL AT LT WING AS PER B737-700 SRM 57-53-70-2R-3 REPAIR 3; B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[08] CORRECTIVE ACTION 7 ENTERED BY ERROR  REPAIRED FORWARD FAIRING 544AB ACCESS PANEL AT LT WING AS PER B737-700 SRM 57-53-70-2R-3 REPAIR 3; B737-700 SRM 51-70-04-2R-10 REPAIR 10 AND B737-700 SRM 51-70-04-2R-9 REPAIR 9. SEE INDIVIDUAL SIGNOFFS BELOW.;[09] TASK COMPLETED.
